# SDR SWAA2021061883396

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 31,318 hours, 19,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT EMERGENCY EXIT ROW FIRST OFFICER SIDE BROKEN.   REMOMVED AND REPLACED RIGHT OVERWING EXIT LOWER LIGHT REF AMM 33-51-01. OPS CHECK GOOD.
